A 44-year-old m an w ho had been su ering from m igraine for 3 m onths com plained to his physician.

A 44-year-old m an w ho had been su ering from m igraine for 3 m onths com plained to his physician that his m igraine attacks were e ectively aborted by sum atriptan, but they w ere not reduced in frequency. The physician decided to start a treatm ent to reduce the frequency of attacks and chose propranolol as the initial agent. Which of the following pairs of adverse e ects would be expected to be m ost likely during the rst days of therapy? a. Postural hypotension and fainting b. Palpitations and ushing c. Im pairm ent of far vision and photophobia d. Insom nia and nightm ares e. Severe constipation and gastroesophageal re ux

Don't use plagiarized sources. Get Your Custom Essay on
A 44-year-old m an w ho had been su ering from m igraine for 3 m onths com plained to his physician.
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*